Feeling Miserable Today…HELP!

I don’t know what is going on. My fingers and toes are cold, tingly and numb. It’s driving me crazy.
I am constantly dropping things. Besides that, my muscle and joint pain is excruciating. Especially in my
hips and knees. Today I have resigned to laying on the couch because it hurts to move. I hate complaining,
but I am scared and worried about what is going on with my body. I am reaching out to my support community
to ask if any of you have experienced these type of symptoms?

Looking forward to seeing your replies.

Thanks,
Marilyn

MFL

Support Sarcoidosis Awareness!

3 thoughts on “Feeling Miserable Today…HELP!

  1. Thinking of you this weekend, Lynn, wishing I could do more than just “think.” Wishing I could lessen your pain somehow, thinking of my mom and my baby brother…

    I hope that, somehow, today is better for you than yesterday was. (((HUGS)))

    Stephe ^@@^

    Liked by 1 person

  2. I have pain 24 hours a day. I have no life. I take astrology and different paranormal classes now and again. Actually it has become less. I have never been able to take pain medication, however several months ago I went to my rheumatologist and told him that I have no quality of life due to the constant pain. He prescribed me tramadol, which I use to take many years ago with no problem, unfortunately I quickly got sick. Back to his office. This time he prescribed me ondansetron, which is used to prevent upset stomachs after chemo treatments, and oxycodone. I take the stomach pill a half hour before the pain Med. Finally some relief, even if it is for only a couple of hours. This past Sunday I registered to take 2 astrology classes. I was able to get through the first and part of the second, but at least I was able to go. On Christmas I was able to go to my husband’s nephew and at least be social. In addition to the sarcoidosis I also have diabetes, arthritis, and moderate to severe spinal stenosis. I understand completely the pain issue. I have spent the last several years after being diagnosed with sarcoid mourning the person I use to be. I think that is the worse side effect of this desease and of course others comments. “But you don’t look sick”

    Liked by 1 person

    • I take the Ondasetron as well because my doctor has prescribed an oral chemotherapy drug call Leflunomide and sometimes it causes me to feel nauseous as well. I have been diagnosed with Sarcoidosis, Fibromyalgia and Rheumatoid Arthritis. All equally painful and debilitating. These new symptoms are scaring me though. I just look to the heavens and ask, what’s next?

      Like

Comments are closed.